Thread: nolva pain
07-22-2004, 01:53 PM #1
i did a google side effect search of nolva / site search with no results. i used 60mg nolva last night for first time. a few hours later the left side of my abs hurt. liver is on right side right? i cant figure out why im in mild pain, i also had a little blood in my nose if that makes a diff. i something similar last night, but not many ppl were on and i still had the pain this morning. should i lower the nolva? thx for the help
07-22-2004, 01:58 PM #2
Liver is on the right side midway up, not as low as most people think. What else are you running with this? This is not a typical side of nolva.
07-22-2004, 02:01 PM #3
well im in my 8th week of 400mg of denkall tets, but never felt the pain until a few hours after i took the nolva. should it be broken up or all at once? cause i took it all at once. and im taking testricycline for acne, could the 2 have a bad rxn to each other?
07-22-2004, 02:03 PM #4
its lower left behind my abs, like 1inch above me waistline, and goes up about 2 inches and is a few inches wide. thats where the pain is. its not rly sore to the touch, but when i breath in.
07-22-2004, 02:05 PM #5
You should have been running 10mg nolva throughout your cycle. Perhaps the 60mg shocked your system. If you weren't running it before why now? 10 mg a day is plenty unless gyno starts coming on.
07-22-2004, 02:10 PM #6
ya i figured that also, i wasnt running it thru out, but got mild gyno sympts and didnt want to risk it so i took 60. probably just 2 much for never using it b4. thx, just making sure it wasnt a rare side effect of nolva and was 2 serious, ill justmonitor the pain and see waht happens.
07-22-2004, 02:14 PM #7
bro i have taken doses like that with know prob, i dont think it is the novl but you never know, what type of cycle are yu running
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)